# SDR DALA2019031101741

- Difficulty date: March 10, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 94,790 hours, 13,182 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR L1 SLIDE LIGHT INOPERATIVE. REMOVED AND REPLACED DOOR WARNING LIGHT ASSEMBLY. SYSTEM OPERATION IS NORMAL. (LP 5817522)
